RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 3, Pages 372–380 (Mi zvmmf3113)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic estimate of the accuracy of the discrete spectral problem of a fourth-order equation

V. G. Prikazchikov

Kiev

Full text: PDF file (726 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:3, 26–32

Bibliographic databases:
UDC: 519.63
MSC: Primary 65N25; Secondary 65N15, 35P15
Received: 07.05.1990

Citation: V. G. Prikazchikov, “Asymptotic estimate of the accuracy of the discrete spectral problem of a fourth-order equation”, Zh. Vychisl. Mat. Mat. Fiz., 31:3 (1991), 372–380; U.S.S.R. Comput. Math. Math. Phys., 31:3 (1991), 26–32

Citation in format AMSBIB
\Bibitem{Pri91}
\by V.~G.~Prikazchikov
\paper Asymptotic estimate of the accuracy of the discrete spectral problem of a~fourth-order equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 3
\pages 372--380
\mathnet{http://mi.mathnet.ru/zvmmf3113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1107059}
\zmath{https://zbmath.org/?q=an:0733.65062}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 3
\pages 26--32
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HV17200004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3113
  • http://mi.mathnet.ru/eng/zvmmf/v31/i3/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Prikazchikov, “The principal term in the expansion of the error of the eigenvalues of the discrete analogue of an elliptic operator”, Comput. Math. Math. Phys., 32:10 (1992), 1501–1505  mathnet  mathscinet  zmath  isi
    2. V. G. Prikazchikov, “The leading term of the error expansion for eigenvalues of a discrete analogue of a fourth-order elliptic operator”, Comput. Math. Math. Phys., 32:7 (1992), 897–905  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:124
    Full text:48
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020